Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 344, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 27, 2011, 4:10 PM CDT for Jefferson County, Shelby County, Alabama. It was in force for 37 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2011, 4:10 PM CDT (21:10 UTC)
- Expired
- Jun 27, 2011, 4:47 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Jefferson County, AL, Shelby County, AL
The radar
The Birmingham radar (KBMX), 33 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:23 PM CDT | TSTM WND DMG | 5 Ese Homewood, AL | TREES DOWN ACROSS BLUE LAKE DRIVE. |
| Jun 27, 4:27 PM CDT | HAIL 0.5 | 5 Sse Mountain Brook, AL | DIME SIZE HAIL REPORTED IN INVERNESS. |
| Jun 27, 4:27 PM CDT | HAIL 1 | 5 Ese Homewood, AL | QUARTER SIZE HAIL REPORTED AT THE COLLONNADE ON US HIGHWAY 280. |
| Jun 27, 4:32 PM CDT | HAIL 1.25 | 5 Ese Homewood, AL | HALF DOLLAR SIZE HAIL REPORTED AT THE INTERSECTION OF COLLONADE BLVD AND HIGHWAY 280. |
| Jun 27, 4:34 PM CDT | HAIL 1.75 | Cahaba Heights, AL | GOLF BALL SIZE HAIL REPORTED IN CAHABA HEIGHTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2462 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -2.2
The text
As transmitted, in the capitals the NWS used until 2016.
924 WUUS54 KBMX 272110 SVRBMX ALC073-117-272200- /O.NEW.KBMX.SV.W.0344.110627T2110Z-110627T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 410 PM CDT MON JUN 27 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL JEFFERSON COUNTY IN ALABAMA... NORTH CENTRAL SHELBY COUNTY IN ALABAMA... * UNTIL 500 PM CDT * AT 405 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM WHICH HAS PRODUCED QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAHABA HEIGHTS...OR NEAR MOUNTAIN BROOK...AND MOVING SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... CAHABA HEIGHTS...LAKE PURDY...GREYSTONE...MEADOWBROOK...FOWLER LAKE...MOUNT LAUREL...HIGHLAND LAKES AND GOAT ISLAND AT LAKE PURDY. THIS INCLUDES... INTERSTATE 459 EXIT NUMBERS 19 THROUGH 27... INTERSTATE 20 EXIT NUMBERS 132 THROUGH 136... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3339 8654 3334 8670 3353 8675 3356 8664 TIME...MOT...LOC 2110Z 350DEG 2KT 3349 8668 $$ 27
3 follow-up statements
467 WWUS54 KBMX 272130 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 430 PM CDT MON JUN 27 2011 ALC073-117-272200- /O.CON.KBMX.SV.W.0344.000000T0000Z-110627T2200Z/ JEFFERSON AL-SHELBY AL- 430 PM CDT MON JUN 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL SHELBY AND EAST CENTRAL JEFFERSON COUNTIES UNTIL 500 PM CDT... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAHABA HEIGHTS...OR NEAR MOUNTAIN BROOK. MOVEMENT WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... CAHABA HEIGHTS...LAKE PURDY...GREYSTONE...FOWLER LAKE... MEADOWBROOK...MOUNT LAUREL...HIGHLAND LAKES AND GOAT ISLAND AT LAKE PURDY. THIS INCLUDES... INTERSTATE 459 EXIT NUMBERS 23 THROUGH 27... INTERSTATE 20 EXIT NUMBERS 132 THROUGH 136... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3339 8654 3334 8670 3353 8675 3356 8664 TIME...MOT...LOC 2130Z 350DEG 2KT 3348 8668 $$ 27
730 WWUS54 KBMX 272135 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 435 PM CDT MON JUN 27 2011 ALC073-117-272200- /O.CON.KBMX.SV.W.0344.000000T0000Z-110627T2200Z/ JEFFERSON AL-SHELBY AL- 435 PM CDT MON JUN 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL SHELBY AND EAST CENTRAL JEFFERSON COUNTIES UNTIL 500 PM CDT... AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAHABA HEIGHTS...OR NEAR MOUNTAIN BROOK. MOVEMENT WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... CAHABA HEIGHTS...LAKE PURDY...GREYSTONE...FOWLER LAKE... MEADOWBROOK...MOUNT LAUREL...HIGHLAND LAKES AND GOAT ISLAND AT LAKE PURDY. THIS INCLUDES... INTERSTATE 459 EXIT NUMBERS 23 THROUGH 27... INTERSTATE 20 EXIT NUMBERS 132 THROUGH 136... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING HAIL THE SIZE OF HALF DOLLARS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3339 8654 3335 8670 3353 8675 3356 8664 TIME...MOT...LOC 2135Z 350DEG 2KT 3348 8668 $$ 27
659 WWUS54 KBMX 272147 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 447 PM CDT MON JUN 27 2011 ALC073-117-272157- /O.CAN.KBMX.SV.W.0344.000000T0000Z-110627T2200Z/ JEFFERSON AL-SHELBY AL- 447 PM CDT MON JUN 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHELBY AND EAST CENTRAL JEFFERSON COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED AREA. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3339 8654 3335 8670 3353 8675 3356 8664 TIME...MOT...LOC 2147Z 350DEG 2KT 3347 8668 $$ 27
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:41 PM CDT, 29 minutes earlier.
Area forecast discussion, Jun 27, 3:41 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 341 PM CDT MON JUN 27 2011 .SYNOPSIS... THE LATEST WATER VAPOR IMAGERY INDICATES AN UPPER LOW OVER THE EASTERN FLORIDA PANHANDLE WHILE SEVERAL MCS/OUTFLOWS HEADING OUR WAY FROM THE NORTHWEST. ADDITIONALLY...NUMEROUS SMALLER SCALE BOUNDARIES WERE EVIDENT THROUGHOUT CENTRAL ALABAMA FROM PREVIOUS CONVECTION. THESE FEATURES WERE GENERALLY ON THE PERIPHERY OF A SPRAWLING UPPER RIDGE CENTERED OVER TEXAS. MODELS IN GENERALLY GOOD AGREEMENT THAT A POTENT UPPER LOW WILL MOVE ACROSS THE GREAT LAKES REGION TUESDAY. THIS UPPER FEATURES ALLOWS A COLD FRONT TO DROP SOUTHWARD INTO CENTRAL ALABAMA TUESDAY EVENING. THE FRONT IS NOT ACCOMPANIED BY MUCH IN THE WAY OF THICKNESS DROPS BUT DRIER AIR IS EVIDENT BEHIND THE FRONT. SO...ALTHOUGH THE FRONT APPEARS TO REMAIN AROUND THE REGION FOR SEVERAL DAYS BEFORE DISSIPATING...OVERALL MOISTURE WILL BE LIMITED AS PRECIP WATER VALUES DROP TO LESS THAN ONE INCH THURSDAY...WITH A REBOUND NOTED THROUGH THE HOLIDAY WEEKEND. UPPER RIDGE BUILDS NORTH AND EAST INTO THE HOLIDAY WEEKEND SUPPRESSING WIDESPREAD RAIN CHANCES. RAIN CHANCES ARE BEST THROUGH WEDNESDAY WITH ONLY ISOLATED CHANCES THEREAFTER. LOWS ARE EXPECTED AT OR SLIGHTLY ABOVE NORMAL AND HIGHS REMAIN SEVERAL DEGREES ABOVE NORMAL THROUGHOUT. 75/LINHARES && .DISCUSSION... THE LATEST VISIBLE SATELLITE IMAGERY DEPICTS SEVERAL OUTFLOWS FROM MCS ACTIVITY ENTERING NORTH CENTRAL ALABAMA. ONE OF THESE BOUNDARIES HAS ALREADY PUSHED AS FAR SOUTH AS BIRMINGHAM...ALTHOUGH CONVECTIVE INITIATION IS LIMITED. ADDITIONAL CONVECTION IN WESTERN GEORGIA ASSOCIATED WITH AN OUTFLOW AND A RATHER WEAK UPPER LOW. EXPECT SCATTERED THUNDERSTORMS INTO THE EVENING HOURS DIURNALLY ENHANCED AND OUTFLOW DRIVEN. MODEL CONSENSUS DEVELOPS ADDITIONAL MCS TYPE FEATURES OVERNIGHT JUST NORTH OF THE AREA AND THESE MAY ALSO AFFECT PARTS OF CENTRAL ALABAMA. A FEW STORMS MAY BE STRONG TO SEVERE THROUGH THIS EVENING...WITH MUCH LESSER CONFIDENCE ON ORGANIZATION WITH LOSS OF DAYTIME HEATING. CENTRAL ALABAMA REMAINS IN A RELATIVE WEAKNESS BETWEEN RIDGE CENTERS WHILE A STRONG UPPER LOW TRAVERSES THE GREAT LAKES TUESDAY. THIS WILL PUSH A COLD FRONT INTO NORTHERN AREAS TUESDAY EVENING. THIS FRONT WILL FOCUS MOISTURE AND CONVERGENCE LEADING TO AT LEAST SCATTERED THUNDERSTORMS. INSTABILITY REMAINS HIGH ENOUGH THAT SOME STORMS THIS EVENING THROUGH TUESDAY EVENING COULD BECOME STRONG TO SEVERE. AGREE WITH PREVIOUS FORECASTER THAT THE FRONT WILL LIKELY NOT MAKE IT THROUGH THE ENTIRE AREA...BUT INSTEAD...SLOW DOWN AND SLOWLY DISSIPATE BY THE WEEKEND. IT APPEARS THAT THE AIRMASS BEHIND THE FRONT WILL BE CONSIDERABLY DRIER AS A WHOLE. THEREFORE...WILL NOT MENTION ANY POP THU/FRI WITH ONLY ISOLATED THEREAFTER. THE UPPER RIDGE PARKED WEST OF US BUILDS NORTH AND EAST AND THIS WILL NOT PROVIDE US ANY COOL-DOWN BEHIND THE FRONT EITHER. DID NOT GO QUITE AS HIGH AS THE MOS GUIDE IN SOME PLACES...BUT MUCH ABOVE NORMAL RANGING FROM 92 TO 98 EACH AFTERNOON. DUE TO THE DRIER AIR...LOWS WILL ACTUALLY GO DOWN SOMEWHAT THU/FRI NORTH BEFORE RETURNING TO LEVELS AROUND 70 DEGREES...ESPECIALLY NORTH. 75/LINHARES && .AVIATION... 18Z TAF DISCUSSION. EXPECT ISO TO SCT TS DEVELOPMENT THIS AFTN ALONG OLD OUTFLOW BOUNDARIES...AS WELL AS ALONG OUTFLOW FROM THE MCS TO OUR NORTH AS IT PUSHES SWD ACROSS THE AREA LATER TODAY. HAVE ONLY INCLUDED VCTS AT ALL SITES THIS AFTN AS IT IS DIFFICULT TO PINPOINT THE TIMING OF POSSIBLE TSTMS AT ANY PARTICULAR LOCATION. DID HOWEVER ADD IN A TEMPO FOR TOI AS TSTMS HAVE ALREADY DEVELOPED ALONG A BOUNDARY TO THE NORTH...AND THESE STORMS SHOULD AFFECT THE TERMINAL OVER THE NEXT HOUR. LOOK FOR POSSIBLE AMDMTS THROUGHOUT THE DAY AS MORE STORMS DEVELOP AND BETTER TIMING CAN BE DETERMINED. THE MAIN THREATS WITH TSTMS TODAY WILL BE DAMAGING STRAIGHT LINE WINDS...SMALL HAIL AND HEAVY DOWNPOURS. TSTM ACTIVITY SHOULD DIMINISH THROUGH THE EVNG...LEAVING MOSTLY CLEAR SKIES. WINDS WILL BE RATHER LIGHT...SO COULD SEE SOME PATCHY FOG DEVELOPMENT IN AREAS THAT RECEIVE RAIN TODAY. A FRONTAL BOUNDARY WILL SLIDE SOUTH ACROSS PARTS OF THE AREA ON TUE...BRINGING SCT TO NUMEROUS SHOWERS/TSTMS TO THE FORECAST AREA. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 94 68 93 63 / 30 50 30 20 10 ANNISTON 70 95 71 93 67 / 30 50 30 20 10 BIRMINGHAM 74 93 71 93 68 / 30 50 40 20 10 TUSCALOOSA 73 96 72 95 68 / 20 50 50 30 20 CALERA 73 93 71 92 68 / 30 50 40 30 20 AUBURN 72 94 71 93 70 / 30 50 40 30 20 MONTGOMERY 74 96 72 93 70 / 30 40 50 50 20 TROY 73 96 72 94 68 / 30 40 50 50 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 75/75/19
Hazardous weather outlook, Jun 27, 2:11 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 211 PM CDT MON JUN 27 2011 ALZ011>015-017>050-281915- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 211 PM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM 1 PM THROUGH 8 PM. A FEW OF THESE STORMS WILL BE STRONG TO SEVERE WITH THE THREATS BEING LARGE HAIL...WIND GUSTS OF 50 TO 70 MPH... BRIEF HEAVY DOWNPOURS...AND DANGEROUS LIGHTNING. AT THIS TIME...THE STRONGEST ACTIVITY IS EXPECTED DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG TO SEVERE STORMS ARE POSSIBLE AREA WIDE ON TUESDAY INTO TUESDAY NIGHT...AS A FRONTAL BOUNDARY WILL TRY TO WORK INTO THE AREA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND HEAVY DOWNPOURS. THERE ARE SOME TIMING DIFFERENCE WITH THE CLEARING OF THE FRONT...THAT MAY ALLOW STRONG STORMS TO BE POSSIBLE WEDNESDAY AND THURSDAY AFTERNOONS ACROSS THE SOUTHERN PORTIONS OF CENTRAL ALABAMA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AS WELL AS TUESDAY. 27
In the hours before
Special weather statement, Jun 27, 3:15 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 315 PM CDT MON JUN 27 2011 ALZ038-272100- CHAMBERS AL- 315 PM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHAMBERS COUNTY UNTIL 400 PM CDT... AT 311 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR RED LEVEL...OR 8 MILES WEST OF STROUD...MOVING SOUTH AT 10 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LAFAYETTE... PENTON... TRAMMEL CROSSROADS... WHITE PLAINS... BUFFALO... && LAT...LON 3284 8532 3282 8553 3310 8556 3310 8542 TIME...MOT...LOC 2015Z 343DEG 9KT 3305 8547 27
Special weather statement, Jun 27, 3:36 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
336 PM CDT MON JUN 27 2011
ALZ038-272115-
CHAMBERS AL-
336 PM CDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAMBERS COUNTY
UNTIL 415 PM CDT...
AT 334 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAKEVIEW...OR NEAR LANETT...MOVING SOUTH AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LANETT...
VALLEY...
HUGULEY...
CUSSETA...
FAIRFAX...
&&
LAT...LON 3275 8514 3275 8528 3273 8529 3294 8536
3299 8520 3286 8518 3285 8515 3281 8516
3278 8512
TIME...MOT...LOC 2036Z 338DEG 10KT 3289 8522
27Special weather statement, Jun 27, 3:38 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 338 PM CDT MON JUN 27 2011 ALZ024-025-272130- JEFFERSON AL-SHELBY AL- 338 PM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHELBY AND EASTERN JEFFERSON COUNTIES UNTIL 430 PM CDT... AT 333 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR GREYSTONE...OR NEAR MOUNTAIN BROOK...MOVING SOUTHEAST AT 10 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... CHELSEA... LAKE PURDY... GREYSTONE... MEADOWBROOK... FOWLER LAKE... && LAT...LON 3337 8648 3329 8670 3351 8676 3357 8664 TIME...MOT...LOC 2038Z 335DEG 9KT 3346 8665 27
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:05 PM CDT | Special Weather Statement | BMX | Bullock, Lee, Lowndes, Montgomery, Pike, Russell | 40 min |
| Jun 26, 7:32 PM CDT | Areal Flood Advisory | BMX | Russell | 118 min |
| Jun 26, 8:03 PM CDT | Special Weather Statement | BMX | Barbour | 27 min |
| Jun 27, 5:20 AM CDT | Special Weather Statement | BMX | Bullock | 40 min |
| Jun 27, 3:15 PM CDT | Special Weather Statement | BMX | Chambers | 45 min |
| Jun 27, 3:36 PM CDT | Special Weather Statement | BMX | Chambers | 39 min |
| Jun 27, 3:38 PM CDT | Special Weather Statement | BMX | Shelby | 52 min |
| Jun 27, 4:05 PM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| Jun 27, 4:20 PM CDT | Special Weather Statement | BMX | St. Clair | 40 min |
| Jun 27, 4:25 PM CDT | Flash Flood Warning | BMX | Jefferson | 2 hr |
| Jun 27, 4:33 PM CDT | Special Weather Statement | BMX | Pike | 27 min |
| Jun 27, 4:38 PM CDT | Special Weather Statement | BMX | Barbour | 37 min |
| Jun 27, 6:51 PM CDT | Special Weather Statement | BMX | Barbour | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.